Nystatin Enema and Die Off?

Home The Candida Forum Candida Questions Nystatin Enema and Die Off?

This topic contains 0 replies, has 1 voice, and was last updated by  Road2Recovery 2 months, 2 weeks ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #177585

    Road2Recovery
    Participant
    Topics: 4
    Replies: 33

    Well, my story is very similar to DVjorge with antibiotics completely messing up my whole body. Been dealing with this nightmare for 5 years, was sick for almost 2 years and now I just manage myself with diet but Im so tired of it controlling my life.

    I am doing his enema protocol and one thing that I stood out to me is my stool after doing a nystatin enema. Ive normally seen the long thin white strands with mucus around them as part of a die off from supplements but what is coming out of me I have never seen before. My stool is wrapped with thick white stuff, some in strands and some in large chunks. There is quite a bit of it but its slowly diminishing. I have never seen anything like this in my life and I havent changed my diet at all. Has anyone experienced this or know what it could be? Pretty bizarre.

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.